JournalsprimsVol. 33 , No. 2DOI 10.2977/prims/1195145450

On Uniqueness of Commutative Rings of Weyl Group Invariant Differential Operators

  • Kenji Taniguchi

    University of Tokyo, Japan
On Uniqueness of Commutative Rings of Weyl Group Invariant Differential Operators cover

Abstract

The uniqueness of commutative rings of classical Weyl group invariant differential operators is discussed. We show this uniqueness for trigonometric or elliptic potential cases under some order conditions. For rational potential cases, counter examples are constructed.